# SDR QXEA2008112601202

- Difficulty date: November 23, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 19,489 hours, 14,118 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Part serial: 03113H2391
- Condition: Cracked
- Location: Cockpit
- Part time: 10,795 hours, 7,547 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - CAPT'S SIDE WINDOW CRACKED DURING FLIGHT.  REMOVED AND REPLACED CAPT'S SIDE WINDOW.  RETURNED TO SERVICE.
